MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 90 DEG CHILD OSTEOTOMY PLATE 45MM/8MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 90 DEG CHILD OSTEOTOMY PLATE 45MM/8MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Model Number 235.290
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event date is unknown date in 2020.Complainant part is not expected to be returned for manufacturer review/investigation.Investigation summary: the implant(s) was not returned and instead the investigation will be done based on the supplied image(s) from the attachments, an x-ray of the construct, from the attachment(s) located in notes & attachments section of the product complaint.The image(s) was reviewed and no malfunction, damage, or defect was observed on the x-ray.As the implant(s) was not returned an as received condition, dimensional inspection, material or drawing reviews are not applicable.A definitive assignable root cause could not be determined based on the provided information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history: part number: 235.290.Lot number: 2639254.Manufacturing site: (b)(4).Release to warehouse date: 13.Sep.2010.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a revision surgery occurred due to a new femur fracture.The patient underwent removal of plate and screws and was revised to a 4.5mm locking compression curved plate and unknown screws.It is not known when the original implantation of the 90 degree child osteotomy plate and three (3) unknown 4.5mm cortex screws occurred.Procedure was successfully completed.This is report 1 of 4 for (b)(4).

Brand Name
90 DEG CHILD OSTEOTOMY PLATE 45MM/8MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, SINGLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10656898
Report Number2939274-2020-04600
Device Sequence Number2792907
Product Code KTW
UDI-Device Identifier10886982159953
UDI-Public(01)10886982159953
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K914546
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number235.290
Device Catalogue Number235.290
Device Lot Number2639254
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2020
Initial Report FDA Received Date10/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age15 YR